Brupro Max 400mg Ibuprofen Tablets - 12 Pack


Price:
Sale price$4.00 USD

Description

Brupro Max 400mg contains higher levels of Ibuprofen designed to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu.

  • Suitable for adults and children 12 years onwards.
  • Provides fast, effective reduction in your fever temperature.
  • Non-steroidal anti-inflammatory drugs (NSAIDs) that relieve pain and lowers fever.

Product Size: Available in 12 or 24 Tablets

How to use:

Adults and children over 12 years:

Initial dose is 400mg and subsequently if necessary, 400mg every eight hours with a maximum of 1200mg in a 24 hour period.

Not suitable for children under 12 years of age.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Ibuprofen 400mg

Customer Reviews

Based on 7 reviews
100%
(7)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
G
Grace Tuohy
Pain relief

Great for inflammation pain in back or knees.long lasting

N
Norma T
Online Pharmacy review

Excellent service from the Online Pharmacy as always .Order delivered within a day of placing order and everything delivered as requested. I would strongly recommend the Online Pharmacy to friends and family.
5 Stars ⭐⭐⭐⭐⭐

K
Kitty Power
Great tablet

Good tablet easy on stomach and does what it should

R
Ronald

fantastic product

T
Tony

Very useful product to have. Excellent service by Online Pharmacy. Thank you! ??

You may also like

Recently viewed